# SDR UIEA2018090101865

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,435 hours, 22,590 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT 2 STATUS MESSAGE. PERFORMED BITE ON CABIN ALT 2 CONTROLLER, RESET CONTROLLER PERFORMED BITE NO FAULTS STATUS MESSAGE IAW AMM 21-31 FT 803.
